# SDR ASAA0842957

- Difficulty date: April 30, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528L
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TAB T/E IS GOUGED.  REMOVED DAMAGE.  PREPARED AND INSTALLED REPAIR PLIES IAW B737 400 SRM 51 70 06 REPAIR 7.
